# SDR QXEA200700652

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,138 hours, 15,448 cycles
- Engine: Pwc PW150A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 618
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 87 hours, 84 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2359: ELEVATOR FEEL CAUTION LIGHT. AIRCRAFT RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER IAW MTC 6342101. OPS TEST GOOD. AIRCRAFT REMAINS CAT III. PLACARD READS CAT III.  MTX CONTROL HAS BEEN NOTIFIED.  AIRCRAFT RETURNED TO SERVICE
